# SDR SWAA2025060269359

- Difficulty date: May 9, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON 831 ACCESS PANEL AT FWD ENTRY DOOR<[01] REMOVED 831DZ ACCESS PANEL IAW AMM 05-41-08-210-807;[02] OK TO CLOSE;[03] COMPLETED. INSTALLED 831DZ ACCESS PANEL IAW AMM 20-50-11-910-801 AND SRM 51-40-02. TOOL USED ID: ATS2248 DUE DATE: 12/2025.;[04] REMOVED AND INSTALLED NEW 831DZ ACCESS PANEL IAW AMM 20-50-11-910-801 AND SRM 51-40-02. TOOL USED ID: ATS2248 DUE DATE: 12/2025.;[05] CORRECTIVE ACTION COMPLETED.
